Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Miami, FL

May 29, 2012Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at May 29, 2012, 7:39 PM EDT for Palm Beach County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2012, 7:39 PM EDT (23:39 UTC)
Expired
May 29, 2012, 8:30 PM EDT
In force
51 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 127 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1097 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1097 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

317 
WWUS82 KMFL 292339
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
739 PM EDT TUE MAY 29 2012

FLZ067-068-300030-
INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL 
739 PM EDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PALM BEACH COUNTY 

* UNTIL 830 PM EDT

* AT 736 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LION COUNTRY SAFARI...AND
  MOVING EAST AT 15 MPH.

* THE STORM WILL AFFECT...
  LION COUNTRY SAFARI...
  WELLINGTON...
  ROYAL PALM BEACH...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2692 8022 2661 8013 2656 8049 2673 8056
TIME...MOT...LOC 2339Z 249DEG 14KT 2667 8043

$$

AK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 29, 2:31 PM EDT, 5 hours 8 minutes earlier.

Area forecast discussion, May 29, 2:31 PM EDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
231 PM EDT TUE MAY 29 2012

.SHORT TERM (TONIGHT-THURSDAY NIGHT)...
THE LATEST NUMERICAL GUIDANCE HAS INITIALIZED WELL WITH THE
CURRENT SYNOPTIC PATTERN AND GENERALLY REMAINS IN GOOD AGREEMENT
THROUGH THE SHORT-TERM PERIOD. SIMILAR TO THE PAST COUPLE OF
EVENINGS...MOST OF THE MID TO LATE AFTERNOON HEAVY SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO SETUP OVER THE EASTERN HALF OF THE
SOUTH FLORIDA PENINSULA AND BEGIN TO IMPACT THE EAST COAST AND METRO
LOCATIONS THROUGH THE EARLY EVENING HOURS. THE MAIN IMPACTS FROM THE
STRONGER STORMS THAT DEVELOP THROUGH THIS TIME WILL BE FREQUENT
LIGHTNING...LOCALIZED FLOODING...GUSTY WINDS FROM 40-55 MPH AND
SMALL HAIL. THE LATEST HRRR AND WRF MODEL REFLECTIVITIES LINE UP
WELL WITH THIS PATTERN CONTINUING THROUGH THE MID-EVENING HOURS
BEFORE TRENDING DOWN THROUGH THE OVERNIGHT PERIOD TONIGHT.

WEDNESDAY AND WEDNESDAY NIGHT...AS BERYL CONTINUES TO LIFT NORTHEAST
TO THE CAROLINA COAST OVER THE NEXT COUPLE OF DAYS...THE MODELS
CONTINUE TO INDICATE A SHORTWAVE TROUGH DIGGING SOUTHEAST OVER THE
REGION MAINTAINING A BROAD CYCLONIC UPPER FLOW ACROSS THE AREA. AT
THE SURFACE...THE SUBTROPICAL RIDGE AXIS WILL REMAIN JUST SOUTH OF
THE LOCAL AREA WITH SOUTHWEST FLOW CONTINUING THROUGH THE
LOWER-LEVELS. THE COMBINATION OF THE UPPER TROUGH...DAYTIME HEATING
AND SUFFICIENT SURFACED BASED INSTABILITY WILL BE ENOUGH TO TRIGGER
SCATTERED SHOWERS AND STORMS EACH DAY. WITH THE PRIMARY FLOW THROUGH
THE DEEP LAYER REMAINING OUT OF THE SW...EXPECT THE BULK OF THE
AFTERNOON CONVECTION TO BECOME CONCENTRATED OVER THE EASTERN HALF OF
THE LOCAL AREA EACH DAY.

THURSDAY AND THURSDAY NIGHT...ONE DIFFERENCE TO NOTE FOR THIS PERIOD
IS THE DEEP LAYER MOISTURE THE MODELS CONTINUE TO INDICATE SPREADING
NORTH ACROSS THE KEYS AND THE SOUTH FLORIDA PENINSULA. THIS INCREASE
IN DEEP LAYER MOISTURE COMBINED WITH THE UPPER TROUGH WILL ONLY
ENHANCE THE RAINFALL COVERAGE ACROSS THE LOCAL AREA...ESPECIALLY
THROUGH THE AFTERNOON AND EVENING PERIOD THURSDAY. MODEL PWAT VALUES
REFLECT THIS PATTERN AND GENERALLY INDICATE A NORTH TO SOUTH
GRADIENT ACROSS THE AREA OR FROM THE LAKE TO THE KEYS WITH THE
HIGHER PWAT VALUES REMAINING OVER THE SOUTHERN HALF OF THIS AREA (UP
TO 2.2 INCHES). AS A RESULT...WILL GRADUALLY BEGIN TO INCREASE THE
RAINFALL CHANCES THROUGH THIS PERIOD...ESPECIALLY OVER THESE
SOUTHERN AREAS WHERE THE BEST SOURCE OF DEEP LAYER MOISTURE WILL BE.

LONG TERM (FRIDAY-WEEKEND)...
MODELS REMAIN PERSISTENT INTO THE WEEKEND AND CONTINUE INDICATE THE
PREVIOUSLY DISCUSSED DEEP LAYER MOISTURE SPREADING FARTHER NORTH
ACROSS THE AREA. THIS INCREASING DEEP LAYER MOISTURE SPREADING NORTH
INTO THE LOCAL AREA WILL TRANSLATE TO INCREASING RAINFALL CHANCES
INTO THE WEEKEND. THE LATEST HPC 5 DAY PRECIP FORECAST INDICATES
TOTALS REACHING THE 2-3 INCH RANGE ACROSS THE SOUTHERN END OF THE
PENINSULA. AS TYPICALLY OBSERVED...LOCALLY HIGHER AMOUNTS WILL BE
POSSIBLE WHERE THE BULK OF THE ACTIVITY BECOMES CONCENTRATED.

&&

.MARINE...
LIGHT TO MODERATE SOUTH AND SOUTHWEST WINDS WILL BE EXPECTED
THROUGH THE MID-WEEK PERIOD WITH ISOLATED SHOWERS AND STORMS
REMAINING POSSIBLE EACH DAY. LATE MORNING AND AFTERNOON SEA
BREEZES WILL TRANSLATE TO CHOPPIER CONDITIONS EACH DAY...MAINLY
NEAR THE COAST.

&&

.FIRE WEATHER...
PLENTY OF MOISTURE SPREADING NORTH OVER THE LOCAL AREA WILL KEEP
RELATIVE HUMIDITY VALUES ABOVE CRITICAL RED FLAG LEVELS THROUGH
THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  73  89  74  88 / 20 40 20 40
FORT LAUDERDALE  76  90  76  88 / 20 40 20 50
MIAMI            75  90  75  89 / 20 40 20 50
NAPLES           74  89  74  89 / 10 20 20 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...85/AG
AVIATION/RADAR...54/BNB
Hazardous weather outlook, May 29, 9:30 AM EDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
930 AM EDT TUE MAY 29 2012

AMZ610-630-FLZ063-066>075-168-172>174-300200-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
930 AM EDT TUE MAY 29 2012

...FEW STRONG STORMS POSSIBLE INTERIOR AND EASTERN AREAS THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON. THESE STORMS WILL AFFECT MAINLY INTERIOR
AND EASTERN SECTIONS OF THE SOUTH FLORIDA PENINSULA THIS AFTERNOON
INTO EARLY THIS EVENING. A FEW STORMS COULD BECOME STRONG WITH
FREQUENT LIGHTNING STRIKES, GUSTY WINDS, HAIL AND HEAVY DOWNPOURS.

RIP CURRENTS: SOUTHWEST WINDS AROUND 10 MPH WILL LEAD TO A SLIGHT
RISK OF RIP CURRENTS ALONG THE GULF COAST BEACHES. FOR THE
ATLANTIC COAST BEACHES, SOUTH SOUTHEAST WINDS IN THE LATE MORNING
AND EARLY AFTERNOON WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS.

WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS UP TO 50 MPH THIS AFTERNOON AND EARLY THIS EVENING,
MAINLY OVER INTERIOR AND EASTERN SECTIONS.

HAIL: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
HAIL UP TO NICKEL SIZE ESPECIALLY OVER THE EASTERN AREAS OF SOUTH
FLORIDA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY
WITH THE MAIN RISK BEING LIGHTNING STRIKES, GUSTY WINDS, SMALL
HAIL AND HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT
ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, May 29, 4:57 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
457 PM EDT TUE MAY 29 2012

FLZ073-074-173-292130-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
457 PM EDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL MIAMI-DADE COUNTY

* UNTIL 530 PM EDT

* AT 455 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR PERRINE...AND MOVING EAST AT 10 MPH.

* THE STORM WILL AFFECT...
  PERRINE...
  PINECREST...
  SOUTH MIAMI...
  UNIVERSITY OF MIAMI...
  CORAL GABLES...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2567 8015 2566 8016 2568 8018 2574 8017
      2572 8024 2565 8026 2559 8031 2557 8029
      2553 8016 2553 8031 2553 8042 2575 8042
      2576 8018 2575 8016 2576 8012
TIME...MOT...LOC 2057Z 255DEG 7KT 2563 8030

AK
Special weather statement, May 29, 5:59 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
559 PM EDT TUE MAY 29 2012

FLZ071-072-172-292230-
COASTAL BROWARD COUNTY FL INLAND BROWARD COUNTY FL METRO BROWARD
COUNTY FL
559 PM EDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BROWARD COUNTY

* UNTIL 630 PM EDT

* AT 556 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR DAVIE...AND MOVING NORTHEAST AT 20 MPH.

* THE STORM WILL AFFECT...
  DAVIE...
  SAWGRASS MILLS MALL...
  PLANTATION...
  TAMARAC...
  LAUDERHILL...
  LAUDERDALE LAKES...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2624 8008 2617 8009 2615 8010 2613 8009
      2613 8010 2602 8011 2597 8036 2613 8045
      2631 8012 2625 8008
TIME...MOT...LOC 2159Z 242DEG 18KT 2609 8031

AK
Local storm report, May 29, 6:19 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
619 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     2 E SAWGRASS MILLS MALL 26.15N 80.29W
05/29/2012  E50.00 MPH       BROWARD            FL   NWS EMPLOYEE

            AN OFF-DUTY NATIONAL WEATHER SERVICE EMPLOYEE ESTIMATED
            40-50 MPH WIND GUSTS JUST EAST OF THE SAWGRASS MILLS
            MALL.

&&

ROSS
Local storm report, May 29, 6:30 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
630 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND GST     2 S PLANTATION          26.09N 80.25W
05/29/2012  E60 MPH          BROWARD            FL   PUBLIC

            A MEMBER OF THE PUBLIC REPORTED ESTIMATED WIND GUSTS OF
            50-60 MPH...NEAR THE INTERSECTION OF SOUTHWEST 19TH
            STREET AND SOUTHWEST 55TH AVENUE IN PLANTATION.

&&

ROSS
Special weather statement, May 29, 6:43 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
643 PM EDT TUE MAY 29 2012

FLZ067-068-071-072-168-172-292330-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
643 PM EDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN BROWARD COUNTY
  SOUTHEASTERN PALM BEACH COUNTY

* UNTIL 730 PM EDT

* AT 639 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 9 MILES WEST OF MISSION BAY...AND MOVING EAST
  AT 10 MPH.

* THE STORM WILL AFFECT...
  PARKLAND...
  MISSION BAY...
  LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55
MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2655 8004 2647 8005 2631 8007 2629 8043
      2651 8048 2664 8003 2663 8003 2662 8004
      2661 8003 2660 8004 2659 8003 2655 8003
TIME...MOT...LOC 2243Z 255DEG 9KT 2642 8034

AK
Special weather statement, May 29, 7:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
739 PM EDT TUE MAY 29 2012

FLZ067-068-300030-
INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
739 PM EDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PALM BEACH COUNTY

* UNTIL 830 PM EDT

* AT 736 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LION COUNTRY SAFARI...AND
  MOVING EAST AT 15 MPH.

* THE STORM WILL AFFECT...
  LION COUNTRY SAFARI...
  WELLINGTON...
  ROYAL PALM BEACH...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2692 8022 2661 8013 2656 8049 2673 8056
TIME...MOT...LOC 2339Z 249DEG 14KT 2667 8043

AK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 12:41 PM EDTSpecial Weather StatementMFLMiami-Dade64 min
May 29, 1:21 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
May 29, 1:28 PM EDTSpecial Marine WarningMFL53 min
May 29, 1:44 PM EDTSpecial Weather StatementMFLBroward61 min
May 29, 2:28 PM EDTSpecial Weather StatementMFLPalm Beach62 min
May 29, 2:41 PM EDTSevere Thunderstorm WarningMFLPalm Beach49 min
May 29, 2:46 PM EDTSpecial Marine WarningMFL89 min
May 29, 3:27 PM EDTSpecial Weather StatementMFLPalm Beach33 min
May 29, 4:57 PM EDTSpecial Weather StatementMFLMiami-Dade33 min
May 29, 5:35 PM EDTSpecial Marine WarningMFL55 min
May 29, 5:42 PM EDTAreal Flood AdvisoryMFLMiami-Dade66 min
May 29, 5:59 PM EDTSpecial Weather StatementMFLBroward31 min
May 29, 6:23 PM EDTSpecial Marine WarningMFL67 min
May 29, 6:28 PM EDTSevere Thunderstorm WarningMFLBroward31 min
May 29, 6:35 PM EDTSpecial Marine WarningMFL38 min
May 29, 6:43 PM EDTSpecial Weather StatementMFLPalm Beach47 min
May 29, 7:10 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach35 min
May 29, 7:20 PM EDTSpecial Marine WarningMFL33 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.